# SDR AU991044

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 71124831
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT UPPER DECK ESCAPE SLIDE FAILED TO FULLY DEPLOY DUE TO THE FORWARD BELLCRANK CONTACTING A DOOR FITTING.
